U.S. doctors online nowAsk doctors free
Elliottsburg, PA
A 24-year-old female asked:

i was on wellbutrin (bupropion) 300 mg and they switched me to wellbutrin (bupropion) sr 150 2 times daily is it going to take my body few weeks to feel the differences?

1 doctor answer4 doctors weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Might not feel it.: You may not feel any difference. If you were on wellbutrin (bupropion) xl (extended release) 300mg one tablet per day - it is a once a day medication. 2 doses of wellbutrin (bupropion) sr (slow release) is would just be over two doses.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 31-year-old member asked:

If I took indoethacin in my last weeks of pregnancy, should the fetal heart rate be monitored on a daily basis?

2 doctor answers4 doctors weighed in
Dr. Nicholas Fogelson
Specializes in Gynecology
Depends: Indomethacin taken frequently over a long period of time can cause a transient change in the fetal heart circulation (in doctor speak it closes the ductus arteriosus). Small doses for only a few days, which is usually the only thing we would do, is not particularly dangerous. Check with your doctor on why you are taking it and whether monitoring is needed.
A 43-year-old member asked:

Could my daily headaches be due to lack of sleep from breastfeeding all night ?

2 doctor answers3 doctors weighed in
Dr. Padmavati Garvey
A Verified Doctoranswered
A US doctor answeredLearn more
Yes: Anyone who has breastfed knows that it can be very demanding. Sleep deprivation is common for new moms, especially those who are breastfeeding. Keep breastfeeding, though..It is really the best gift you can give your baby. Get anyone willing to help you to give you a hand so that you can catch up on some sleep. Sleep deprivation can certainly cause headaches and depression.
CA
A 34-year-old member asked:

Can you explain how parathyroid hormone injections make bones stronger when too much parathyroid hormone made by the body weakens bones?

2 doctor answers5 doctors weighed in
Dr. Edward Neilsen
Family Medicine 19 years experience
Good question!: Parathyroid hormone (pth_ causes two main effects - a decrease in phosphorous in the blood, and an increase in calcium. If a body makes too much PTH (constant, high levels) it will leach the calcium from the bones to keep the blood levels up. Injections, however, are intermittent, lower concentrations that can stimulate bone strengthening by absorbing the calcium in the bood.
CA
A 24-year-old member asked:

Will daily aspirin help in the reduction of blood clots in a patient with endocarditis?

2 doctor answers4 doctors weighed in
Dr. Marsha Davis
Internal Medicine 28 years experience
Probably not much: The endocarditis needs to be treated properly with antibiotics. Anticoagulant therapy is controversial but warfarin is most used.
A 29-year-old member asked:

Is it possible to get rid of chlamydia which has been in your body for 2 years and has already caused fertility problems?

1 doctor answer2 doctors weighed in
Dr. Martin Raff
Infectious Disease 56 years experience
Yes: Chlamydia can be successfully treated and eliminated, but the damages done may not be reversible.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated May 12, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.